Search

GoodSense Children's Ibuprofen Oral Suspension 100 mg per 5 mL, Pain Reliever and Fever Reducer (NSAID), Bubble Gum Flavor

KWD 3

Brand
GoodSense
Size4 Fl Oz (Pack of 1)
StyleChildrens
Flavor NameBubblegum
1 +

Special Features

  • ACTIVE INGREDIENT: Children's Ibuprofen Oral Suspension 100 mg per 5 mL, Pain Reliever and Fever Reducer (NSAID) active ingredient is 100 mg ibuprofen per 5 mL. Compare to the active ingredient in Children's Motrin
  • NSAID: Children's Ibuprofen Oral Suspension 100 mg per 5 mL is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches.
  • MADE FOR CHILDREN: GoodSense Children's Ibuprofen Oral Suspension 100 mg per 5 mL was specifically formulated for kids ages 2-11 and lasts up to eight hours.
  • ABOUT FEVER: A fever is a body temperature that is higher than normal.
  • FEVER TREATMENT: Treatment depends on the cause of your fever. Your health care provider may recommend using over-the-counter medicines such as ibuprofen to lower a very high fever.

Description

Rely On GoodSenseColds, the flu, and sore throats are no fun when you're young (mostly because you don't really understand what's going on with your body - you just know you feel yucky). Fortunately, mom and dad can rely on GoodSense. GoodSense Children's Ibuprofen Oral Suspension temporarily reduces fever, and relieves minor aches and pains brought on by the common cold, flu, sore throat, headaches, and toothaches. And the bubblegum flavor means it tastes good. GoodSense Ibuprofen Oral Suspension can help the little one feel better, and give mom and dad some peace of mind.
DirectionsThis product does not contain directions or complete warnings for adult use. Do not give more than directed. Shake well before using. Find right dose on chart; if possible, use weight to dose; otherwise use age. Use only enclosed measuring cup. If needed, repeat dose every 6-8 hours; do not use more than 4 times a day. Replace original bottle cap to maintain child resistance, and wash dosage cup after each use.
What's InsideActive ingredient (in each 5 mL = 1 teaspoonful): Ibuprofen 100 mg (NSAID, nonsteroidal anti-inflammatory drug).
Inactive ingredients: anhydrous citric acid, FD&C red #40, glycerin, high fructose corn syrup, hypromellose, natural and artificial bubblegum flavors, polysorbate 80, purified water, sodium benzoate, sorbitol solution, xanthan gum.

See product images above for full product warnings.
Dosage Chart Weight Age Dose* Under 24 lbs. Under 2 years Ask a doctor 24-35 lbs. 2-3 years 5 mL (1 tsp) 36-47 lbs. 4-5 years 7.5 mL (1 ½ tsp) 48-59 lbs. 6-8 years 10 mL (2 tsp) 60-71 lbs. 9-10 years 12.5 mL (2 ½ tsp) 72-95 lbs. 11 years 15 mL (3 tsp) *Follow this chart's guidelines or use as directed by a doctor

Related Items


{"error":"Error","cart_limit":"You have too many items in your cart.","prod_limit":"You cannot add any more of this item"}